# SDR FDEA2020062571140

- Difficulty date: June 7, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N853FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37724
- Aircraft time: 42,315 hours, 6,562 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W2341501
- Condition: Cracked
- Location: Bs 1027
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT INSPECTION CARRIED OUT ON EXTERNAL SURFACE OF FUSELAGE WITHIN A 2 INCH RADIUS OF ALL HOLES COMMON TO THE RIGHT HAND   UNDERWING LONGERON AND FUSELAGE SKIN, FOUND 03 EACH CRACKS ON THE SKIN   APPROXIMATELY 1.5Ï¿½ AT STATION 1027 STRINGER 37 RIGHT .   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
